VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 98 / 789

Tabby
(@tabby)
Reputable Member
Joined: 9 months ago
Posts: 372
 

@thenystagmus Reading your message 're 'mercury balls' on thermometers reminded me of something I had completely forgotten but seemed quite funny at the time. I was once a qualified nurse and one of my colleagues was asked to collect all the glass thermometers for each patient on the ward to sterilize them. You may guess what's coming, she poured boiling water on them and they smashed to blitherines. It seemed funny then, there were plenty in reserve so the patients didn't go unchecked. Thought I'd share that although it's off the subject a bit.


KitKat, Sassafras and Dale liked
ReplyQuote
MaryAnnek
(@maryannek)
New Member
Joined: 8 months ago
Posts: 3
 

@reloader1How are you feeling now? Thank you for your response


ReplyQuote
MaryAnnek
(@maryannek)
New Member
Joined: 8 months ago
Posts: 3
 

@mm824 i’m sorry you have had this experience. How are you feeling now. I appreciate your response


ReplyQuote
Dale
 Dale
(@cadatay)
Active Member
Joined: 8 months ago
Posts: 6
 

@three4rd  I also have been having dizziness since the covid 19 vaccines. I have had both now for over three weeks and the dizziness is not going away. It's not severe, but sometimes I fall back down in my chair or when I get out of bed.  This has only been occurring since the vaccine.


ReplyQuote
Dale
 Dale
(@cadatay)
Active Member
Joined: 8 months ago
Posts: 6
 

I am just wondering if this is my imagination or are there any other people having dizziness lasting longer than 3 weeks after their second pfizer vaccine.  It is not severe, however it is not going away, and it effects me when i get out of a chair or getting out of bed, or whe I move my head to quickly. I have never had this. It has all come about since the first shot. Hopefully this will go away.  Any one else having these symptoms?


Libbys and vibirdlady liked
ReplyQuote
Jenalyce
(@brittani)
New Member
Joined: 8 months ago
Posts: 1
 

Hello all. I’m so thankful I found this forum. I received the Johnson & Johnson April 11th, right before the pause. I had experienced the initial fever, chills, and headache the first night with some lingering effects the next day. Woke up April 13th and felt back to normal. Then yesterday, April 14th midday I started feeling dizzy. Today, April 15th, I woke up feeling even more dizzy. Prior to the vaccine, I had no diagnosis of vertigo or ménière's. Just wanted to share my experience as well. 


ReplyQuote
Libbys
(@libbysimon)
Active Member
Joined: 8 months ago
Posts: 17
 

Hi! Looking for suggestions. Background: I have suffered from minor/moderate dizziness since vaccination the end of February, haziness, and tinnitus.  I started acupuncture two weeks ago, and while the ear ringing goes up and down, a couple times lately I’ve been at a zero level (!). I’ve also had a couple days in last week where in terms of the dizziness I felt relatively normal (promising!) But it’s still mostly with me to some degree. All of my symptoms go up and down.  In terms of the dizziness, I can’t move about or turn my head about quickly too much. Processing too much visual information makes me feel unwell – have had a hard time out on zoom.

Now to the question. I am flying to visit my daughter tomorrow. Flying time is under 2 hrs. I don’t know whether I should anticipate motion sickness/nausea. It has not been an aspect of my side effects. I am prone to motion sickness though, looking around on a bus or a train, and definitely no carnival rides! Wondering if I should try wristbands or Dramamine or the other antihistamine that people have been using for the dizziness. (I’ve been using Flonase and Allegra.) I don’t want to over medicate, but I don’t want to get sick on the plane! What do you think?


ReplyQuote
Maureen Robbins
(@mrobbins)
New Member
Joined: 8 months ago
Posts: 2
 

Hello, I’m a new member. I had moderna shot end of Jan. 2 weeks later admitted into hospital for 2 nights due to severe Vertigo. Never had this in my life. Very healthy. Still can’t sleep at night. Spinning in my head on and off during the day. I’m working with ENT and next meeting with neurologist. Definitely from the vaccine.  This is completely debilitating.  


ReplyQuote
KS
 KS
(@three4rd)
Active Member
Joined: 9 months ago
Posts: 18
 
Posted by: @thelma

@three4rd

after my first visit , i had a moment that tinnitus seemed to disappeared  , but soon it came . back. After intense head and neck massage my tinnitus changed the tone, it became lower and more tolerable. Now it is high again. I am taking 6 days steroid but do not hame much believes in it.

Quite honestly the one thing I worry most about relative to the tinnitus aspect of having meniere's is the possibility of additional (especially lower) pitches emerging. Somehow, especially as a musician, I think the higher the pitch, the easier it is to tune out and, for me, it doesn't actively interfere (perhaps 'clash' is a more appopriate term) with what I'm playing or hearing while doing music. Not intending to be overly glib, but if I were to acquire multiple pitches at various Hz, at least I'd hope it'd be a nice major chord rather than some discordant combination of tones. At times a real low pitch has come and gone - almost made me think that either the furnace was running downstairs or else some truck rumbling at idle outside the house. Those sounds, thankfully, usually go away after a few minutes. Yeah....I, like many of us I'm sure, look back wistfully at the days when I never heard of any of this stuff and only took a vitamin once a day. 

This post was modified 8 months ago by KS

Sheri G. liked
ReplyQuote
Nick
 Nick
(@nicp605)
Active Member
Joined: 8 months ago
Posts: 8
 

@kakki53 I'm post 3 weeks second shot and I continue to have brain zaps with no answers have yours gotten better? 


ReplyQuote
Nick
 Nick
(@nicp605)
Active Member
Joined: 8 months ago
Posts: 8
 

@tabby how are you? Did the brain zaps go away? I have been dealing with them 3 weeks post second modern started about 2 weeks after my first. 


ReplyQuote
Nick
 Nick
(@nicp605)
Active Member
Joined: 8 months ago
Posts: 8
 

Brain zaps started around 2 weeks after first shot. Really bad the night of the second and are sticking around 3 weeks post. I'm not on any medication that should be causing it. Anyone experience them or have tip to get rid of them? I was the one advocating to everyone to get the vaccine now I'm the one suffering. If they go away it's still better than the vid I would imagine. 


ReplyQuote
Nick
 Nick
(@nicp605)
Active Member
Joined: 8 months ago
Posts: 8
 

@kakki53 hi I was wondering how you where doing and if the brain zaps got better? I'm 3 weeks post second moderna and have been having them daily. Worse at night


ReplyQuote
Brian Casey
(@bcasey)
New Member
Joined: 8 months ago
Posts: 4
 

@allisonk

 

So sorry to hear that. I'm 5 weeks in with little relief. Symptoms are dizziness (non spinning), tinnitus, ear fullness/pressure headache, eye problems (blurry, trouble with tracking), elevated heart rate, insomnia, and tingling/numbness. I was 100% fine prior to receiving J&J. I had a lot of basic health testing done out of the gate (EKG, CT, Blood work, etc).  I got in to see my ENT after exhausting a lot of resources and had significant testing done there. Audiology, VNG, etc. Turns out I have weakness, pressure buildup and hearing loss in my left ear. Diagnosis was Meniere's but the doctor did mention I may also be experiencing vestibular migraines. I tried a cleaner diet with low salt and it had little effect. Had an intratympanic steroid injection yesterday, and the ENT advised this should make me feel better soon. I have tried not to get over hopeful but we'll see. Really defeating to see so many people experiencing issues for so long. My ENT said they've seen a huge tick up in visits from patients post vaccine and believe that the immune response is triggering a ton of vestibular issues in people. At this point it all just seems that we're waiting and hoping we get better with each day. 


ReplyQuote
Pipergirl
(@ccmiles)
Active Member
Joined: 8 months ago
Posts: 16
 

I received first vac March 12 and second April 5.  Two days after initial dose, I developed vertigo, facial muscle twitching, some tinnitus, and severe headache.  My doctor has seen several patients with same side effects.  She put me on benadryl 3x day as well as Tylenol.  She told me to come back if I didn't get relief.  I had incredible brain fog and I cried almost every day not knowing what was going on.  I read through every one of the posts on this blog looking for something to try.  A couple different people mentioned eating almonds and the relief it provided.  Of course I thought it was coincidence, but 3 days ago I started eating unsalted raw almonds a few times a day.  After the first day, in the evening I had relief and I thought it was coincidence.  But here I am on day 3, and my symptoms are pretty much gone.  A tad of dizziness if I bend down but nothing like before.  I was truly desperate.  Maybe it's psychological - I don't know.  But side effects are pretty much gone so it might be worth a try


Libbys liked
ReplyQuote
Page 98 / 789